Some Properties of Sasakian Metrics in Cotangent Bundles


SALIMOV A., Agca F.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.8, no.2, pp.243-255, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1007/s00009-010-0080-x
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.243-255

Abstract

The main aim of this paper is to investigate curvature properties of the Sasakian metrics in the cotangent bundle.